MAUDE Adverse Event Report: STERILMED, INC. DRILL BIT QUICK COUPLING (GOLD); BIT, DRILL

STERILMED, INC. DRILL BIT QUICK COUPLING (GOLD); BIT, DRILL
Model Number SYN310.23
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported issue could not be confirmed because the product said to be involved was discarded.Therefore, the visual and functional inspections could not be performed.In addition, a manufacturing record evaluation could not be performed since no lot number was not provided.Manufacture report numbers 2134070-2020-00016 are 2134070-2020-00017are related to the same event.Manufacturer's ref.Number: (b)(4).
 
Event or Problem Description
Hold for r.G.1.20 it was reported that a patient underwent an open reduction and internal fixation distal tibia procedure with three drill bit quick coupling (gold), and all three drill bits were dull.A stryker battery powered handpiece was used.This caused extended time in the operating room.However, there was no patient consequence.

Brand Name
DRILL BIT QUICK COUPLING (GOLD)
Common Device Name
BIT, DRILL
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
MDR Report Key11057653
Report Number2134070-2020-00018
Device Sequence Number2610648
Product Code HTW
UDI-Device Identifier10888551029957
UDI-Public10888551029957
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSYN310.23
Device Catalogue NumberSYN310.23
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2020
Initial Report FDA Received Date12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1